Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

Head injury, upset stomach, headache. Taking tylenol, advil. Treatment?

My husband head butted me in the left temple yesterday morning, and I felt slightly upset in my stomach but I could still eat. I have had a bad head ache since and I have been rotating tylonol and advil but it isn t working. My left eye felt a bit strange yesterday but seems ok today. Should I be concerned? I don t have insurance so if I don t need medical attention I don t want to go in. Thanks!
Asked On : Fri, 17 Aug 2012
Answers:  1 Views:  191
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Neurologist 's  Response
Nov 2013
Thank you for posting your query.

You seem to have suffered from mild concussion, as a result of the mild head injury. Symptoms often include headache, dizziness, nausea and vomiting. Generally, there is no need to worry and symptoms would subside in a day or two.

In case, you do not get better after 2-3 days, you need to see a doctor and may be get a CT scan of brain done. Otherwise , you could manage with tylenol (for pain relief) and betahistine (Vertin) for dizziness.

Dr Sudhir Kumar MD DM (Neurology)

Senior Consultant Neurologist

Apollo Health City, Hyderabad
Answered: Fri, 17 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor